Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 39, NWS Tallahassee, FL

April 15, 2007Irwin County, Tift County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 15, 2007, 12:41 AM EDT for Irwin County, Tift County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2007, 12:41 AM EDT (04:41 UTC)
Expired
Apr 15, 2007, 1:30 AM EDT
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Irwin County, GA, Tift County, GA

What was reported inside it

TimeReportWhereRemark
Apr 15, 1:00 AM EDTTSTM WND DMGOcilla, GAFOUR TREES AND POWER LINES DOWN IN OCILLA. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 11:45 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
791 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 150442
SVRTAE
GAC155-277-150530-
/O.NEW.KTAE.SV.W.0039.070415T0441Z-070415T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1241 AM EDT SUN APR 15 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN IRWIN COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF OCILLA...
  TIFT COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF TIFTON...

* UNTIL 130 AM EDT

* AT 1239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN         
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIFTON...AND MOVING  
  EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF MYSTIC BY 1255 AM EDT...
  OCILLA BY 100 AM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS HAD A HISTORY OF PRODUCING DAMAGE IN WORTH COUNTY. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SUNDAY MORNING FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA. 

LAT...LON 3157 8366 3135 8362 3147 8333 3151 8310
      3168 8301

$$

38-GODSEY
1 follow-up statement
000 
WWUS52 KTAE 150452
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1252 AM EDT SUN APR 15 2007

GAC277-150502-
/O.CAN.KTAE.SV.W.0039.000000T0000Z-070415T0530Z/
TIFT GA-
1252 AM EDT SUN APR 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR TIFT COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED TIFT COUNTY INTO 
IRWIN COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED. 

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SUNDAY MORNING FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA. 

LAT...LON 3160 8348 3149 8338 3147 8333 3151 8310
      3168 8301

$$

GAC155-150530-
/O.CON.KTAE.SV.W.0039.000000T0000Z-070415T0530Z/
IRWIN GA-
1252 AM EDT SUN APR 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR SOUTHERN IRWIN COUNTY...

AT 1250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINETTA...OR ABOUT 7 
MILES SOUTHWEST OF OCILLA...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OCILLA BY 100 AM EDT...
  HOLT AND OSIERFIELD BY 110 AM EDT...
  WRAY BY 115 AM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT SUNDAY MORNING FOR
SOUTHEAST ALABAMA.

LAT...LON 3160 8348 3149 8338 3147 8333 3151 8310
      3168 8301

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 2:22 PM EDT, 10 hours 19 minutes earlier.

Area forecast discussion, Apr 14, 2:22 PM EDT, 10 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
222 PM EDT SAT APR 14 2007

.SHORT TERM...POTENT SPRING STORM SYSTEM APPROACHING THE AREA THIS
AFTERNOON. TIGHTENING PRESSURE GRADIENT AHEAD OF THE FRONT
GENERATING GUSTY SOUTHERLY WINDS WHICH IS HELPING TO ADVECT IN
SIGNIFICANT MOISTURE OFF THE GULF. DEWPOINTS HAVE RECOVERED INTO THE
UPPER 60S TO LOWER 70S THIS AFTERNOON WITH TEMPS RISING INTO THE
LOWER 80S. MAIN SEVERE THREAT IS LIKELY TO BE WITH A SQUALL LINE
ALONG THE FRONT. EXPECT THIS TO BEGIN IMPACTING WESTERN AREA EARLY
THIS EVENING AND MOVING INTO EASTERN SECTIONS BY MIDNIGHT...AND
EXITING THE AREA BY SUNRISE. DAMAGING WINDS AND ISOLATED TORNADOES
TO BE THE MAIN CONCERNS.

STILL CONCERNED ABOUT DEVELOPMENT OF ISOLATED SUPERCELLS THIS
AFTERNOON AHEAD OF THE MAIN LINE OVER SOUTHEAST ALABAMA AND THE
PANHANDLE. SO FAR ATMOSPHERE HAS REMAINED CAPPED...BUT IF THE CAP
CAN BE BROKEN...COULD SEE CELLS RAPIDLY TURN SEVERE.

WINDY AND COOL DAY EXPECTED FOR SUNDAY. GRADIENT WILL REMAIN VERY
TIGHT ACROSS THE AREA AS LOW PRESSURE INTENSIFIES ALONG THE EASTERN
SEABOARD. WILL BE BORDERLINE FOR WIND ADVISORY FOR SUNDAY BUT WILL
HOLD OFF AND LET THE MID SHIFT TAKE A CLOSER LOOK.

RIDGING WILL BEGIN TO BUILD BACK IN FOR MONDAY ALLOWING TEMPS TO
REBOUND AND CLOUDS TO THIN OUT.

.LONG TERM...ANOTHER CHANCE OF RAIN EXPECTED ON WED AS A RATHER
INTENSE VORT MAX AND WEAK SFC LOW CROSS THE AREA. WILL NEED TO
MONITOR...AS STRONG VORTS IN NORTHWEST FLOW CAN SOMETIMES CAUSE
TROUBLE. OTHERWISE...RIDGING WILL BUILD BACK IN THURSDAY WITH
DRIER AND WARMER CONDITIONS DEVELOPING.

&&

.AVIATION...EXPECT GENERALLY VFR CONDITIONS OUTSIDE THUNDERSTORMS.
SUSTAINED SOUTHERLY WINDS 15-20 KTS WILL OCCASIONALLY GUST TO NEAR
30 KTS THIS AFTERNOON. SQUALL LINE OF STRONG TO POSSIBLY SEVERE
THUNDERSTORMS WILL AFFECT KDHN AND KPFN BETWEEN 21Z AND 03Z...KABY
AND KTLH BETWEEN 00Z AND 06Z...AND KVLD BETWEEN 04Z AND 08Z. MVFR
CEILINGS AND IFR VISIBILITIES ALONG WITH WIND GUSTS IN EXCESS OF 35
KTS WILL ACCOMPANY THE THUNDERSTORMS. THEN CEILINGS LOWER TO IFR TO
LIFR WITH LIGHT PCPN ENDING FROM WEST TO EAST BY DAYBREAK. WINDS
WILL SHIFT FROM THE SOUTHWEST TO NORTHWEST AND CEILINGS GRADUALLY
IMPROVE TO MVFR WITH THE COLD FRONTAL PASSAGE SUNDAY MORNING.

&&

.MARINE...WINDS AND SEAS WILL CONTINUE TO INCREASE THIS AFTERNOON
AND TONIGHT AHEAD OF AND BEHIND THE COLD FRONT. WITH TIGHT GRADIENT
BEHIND THE FRONT...SCA CONDITIONS WILL CONTINUE INTO SUNDAY NIGHT.
SIGNIFICANT 10+ FOOT SEAS EXPECTED TO DEVELOP TONIGHT AND CONTINUE
OVER THE OFFSHORE LEGS SUNDAY.
&&

.FIRE WEATHER...NO RED FLAG CONCERNS FOR SUNDAY BUT WITH WARMING
TEMPERATURES AND A DRY AIR MASS IN PLACE FOR MONDAY...WILL LIKELY
SEE LOW RH VALUES OVER FLORIDA. WILL HAVE FIRE WX WATCH IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  59  65  38  73  45 /  60  10   0   0   0
PANAMA CITY  57  66  48  72  54 /  60  10   0   0   0
DOTHAN       53  61  37  72  47 /  70  10   0   0   0
ALBANY       53  61  38  72  45 /  70  10   0   0   0
VALDOSTA     58  65  39  72  45 /  70  30   0   0   0
CROSS CITY   62  69  39  70  46 /  60  30   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...LAKE WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...LAKE WIND ADVISORY UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING FOR
     THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GMZ...NONE.

&&

CAMP/JAMSKI
Hazardous weather outlook, Apr 14, 11:50 AM EDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1150 AM EDT SAT APR 14 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-150915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1150 AM EDT SAT APR 14 2007 /1050 AM CDT SAT APR 14 2007/

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED THIS AFTERNOON AND
TONIGHT ACROSS THE REGION...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...THE
FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTHWEST AND SOUTH
CENTRAL GEORGIA...AND ADJACENT GULF OF MEXICO WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE WEATHER FOR THIS AFTERNOON AND
EVENING ACROSS SOUTHEAST ALABAMA...THE FLORIDA PANHANDLE AND
PORTIONS OF SOUTHWEST GEORGIA...WITH A SLIGHT RISK TO THE EAST OF
THIS AREA. A POTENT STORM SYSTEM LOCATED OVER THE LOWER MISSISSIPPI
VALLEY LATE THIS MORNING WILL EAST AND NORTHEAST ACROSS THE GULF
COAST STATES. STRONG SOUTHERLY WINDS WILL TRANSPORT WARM MOIST
UNSTABLE AIR NORTHWARD ACROSS THE RISK AREAS THIS AFTERNOON AND
EVENING. A SQUALL LINE FROM CENTRAL MISSISSIPPI TO EASTERN LOUISIANA
WILL PUSH EASTWARD ACROSS THE CENTRAL GULF COAST STATES THIS
AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP AHEAD
OF THIS SQUALL LINE OVER PORTIONS OF SOUTHEAST ALABAMA AND THE
FLORIDA PANHANDLE THIS AFTERNOON. THE SQUALL LINE WILL MOVE INTO
SOUTHWEST GEORGIA AND THE WESTERN BIG BEND THIS EVENING...AND SOUTH
CENTRAL GEORGIA AND THE EASTERN BIG BEND OVERNIGHT.

THE MAIN THREATS FROM THESE STORMS WILL DAMAGING STRAIGHT LINE WIND
GUSTS UP TO 70 MPH AND ISOLATED TORNADOES. A FEW OF THE STORMS COULD
PRODUCE LARGE HAIL. RESIDENTS ARE STRONGLY ENCOURAGED TO MONITOR THE
LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE ON THIS DEVELOPING
WEATHER SITUATION.

STRONG ONSHORE WINDS AHEAD OF THE SQUALL LINE WILL CAUSE HAZARDOUS
CONDITIONS ACROSS AREA LAKES. A LAKE WIND ADVISORY IS IN EFFECT FOR
THIS AFTERNOON AND EVENING. DUE TO STRONG ONSHORE FLOW...THERE IS A
HIGH RISK FOR RIP CURRENTS ALONG THE PANHANDLE AND BIG BEND BEACHES.
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR HIGH WINDS AND SEAS. MINOR
COASTAL FLOODING WILL ALSO BE POSSIBLE ALONG THE PANHANDLE COAST
LATER THIS AFTERNOON INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE STORM SYSTEM RESPONSIBLE FOR THE SEVERE WEATHER WILL MOVE EAST
OF THE REGION BRINGING COOLER AND DRIER CONDITIONS BY SUNDAY
AFTERNOON. THE NEXT CHANCE OF RAIN WILL RETURN TO THE FORECAST ON
WEDNESDAY AS A WEAK LOW PRESSURE AREA MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND TONIGHT.
SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE FIRST ISSUANCE
OF A WATCH OR WARNING.

JAMSKI

In the hours before

Local storm report, Apr 14, 8:38 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
838 PM EDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 WSW ELBA              31.40N 86.10W
04/14/2007                   COFFEE             AL   LAW ENFORCEMENT

            ONE TREE DOWN ON HWY 166.

0740 PM     TSTM WND DMG     NEW BROCKTON            31.39N 85.93W
04/14/2007                   COFFEE             AL   EMERGENCY MNGR

            UNCONFIRMED TORNADO REPORT THAT EM SAYS LOOKS LIKE
            STRAIGHT LINE WIND DAMAGE.

0810 PM     TSTM WND GST     FORT RUCKER             31.34N 85.72W
04/14/2007  E50.00 MPH       DALE               AL   PUBLIC

0824 PM     TSTM WND DMG     OZARK                   31.46N 85.64W
04/14/2007                   DALE               AL   BROADCAST MEDIA

            DAMAGE ON HAW RIDGE RD...DEESE RD...AND IN THE POST OAK
            COMMUNITY. POSSIBLE INJURIES.

&&

WOOL
Special weather statement, Apr 14, 10:17 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1017 PM EDT SAT APR 14 2007

GAZ126-150315-
LEE-
1017 PM EDT SAT APR 14 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEE COUNTY IN SOUTH
CENTRAL GEORGIA...

* UNTIL 1115 PM EDT

AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DAWSON...MOVING NORTHEAST AT
40 MPH.

THIS STORM WILL BE NEAR...
  LEESBURG BY 1030 PM EDT.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS UP TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW
LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Local storm report, Apr 14, 11:06 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1106 PM EDT SAT APR 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     2 W LEESBURG            31.73N 84.20W
04/14/2007                   LEE                GA   EMERGENCY MNGR

            STRUCTURAL DAMAGE AT 1400 BLOCK ARMIEN RD NEAR HWY 32.
            ONE WOMEN TRAPPED IN HER CLOSET. SEVERALLARGE TREES DOWN
            ACROSS THE ROAD.

&&

WOOL
Special weather statement, Apr 14, 11:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 PM EDT SAT APR 14 2007

GAZ125-127-150430-
DOUGHERTY-WORTH-
1146 PM EDT SAT APR 14 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY AND WORTH
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 1230 AM EDT

AT 1141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALBANY...MOVING EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  EAST DOUGHERTY BY MIDNIGHT EDT.
  SYLVESTER BY 1215 AM EDT.
  6 MILES NORTH OF POULAN BY 1220 AM EDT.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY
Special weather statement, Apr 15, 12:19 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1219 AM EDT SUN APR 15 2007

GAZ130-150500-
BEN HILL-
1219 AM EDT SUN APR 15 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL COUNTY IN
SOUTH CENTRAL GEORGIA...

* UNTIL 100 AM EDT

AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ASHBURN...MOVING EAST AT 30 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:37 PM EDTSevere Thunderstorm WarningTAEClay, Early53 min
Apr 14, 9:03 PM EDTSevere Thunderstorm WarningTAECalhoun57 min
Apr 14, 9:10 PM EDTTornado WarningTAECalhoun, Early50 min
Apr 14, 9:41 PM EDTSevere Thunderstorm WarningTAEDougherty, Terrell49 min
Apr 14, 9:57 PM EDTTornado WarningTAETerrell23 min
Apr 14, 10:08 PM EDTSevere Thunderstorm WarningTAECalhoun, Early52 min
Apr 14, 10:41 PM EDTSevere Thunderstorm WarningTAELee19 min
Apr 14, 10:55 PM EDTSevere Thunderstorm WarningTAEBaker, Miller50 min
Apr 14, 11:53 PM EDTSevere Thunderstorm WarningTAEWorth42 min
Apr 15, 12:05 AM EDTSevere Thunderstorm WarningTAETurner40 min
Apr 15, 3:10 AM EDTSevere Thunderstorm WarningTAETurner, Worth35 min
Apr 15, 3:22 AM EDTTornado WarningTAEWorth23 min
Apr 15, 5:04 AM EDTLake Wind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more8 hr
Apr 15, 12:42 PM EDTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more8 hr
Apr 15, 3:19 PM EDTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more37 hr
Apr 15, 3:19 PM EDTRed Flag WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more30 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.